Inform your healthcare professional if these side-effects do not go away or are bothersome to you.
Patients taking antiplatelets may have increased risk of bleeding. If you experience any serious bleeding, you should stop your medication and inform your healthcare professional immediately.
Serious bleeding may include one or more of the following:
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Avoid taking grapefruit when you are taking this medication as grapefruit may interact with your medication and increase the risk of side-effects.
Some medications may interact with this medication and affect their effectiveness or increase the risk of side-effects. However, these medications may also be important for your treatment. Inform your healthcare professional of the other medications you are currently taking.
Consult your healthcare professional if you are unsure whether your existing medications can be taken together with this medication.